Couldn't find what you looking for?

TRY OUR SEARCH!

I'm a 28 year old female who decided to get on Depo Provera after having a baby. My first injection of the shot was over a month ago. THis Monday I started feeling a little dizzy. On Tue my period followed, but it was much heavier and clotted than normal. Over tue, wed, thurs, my dizziness increased to the point to where it was hard to walk. On Friday my period ceased all together, I decided to go to the doctor where we found that my blood pressure was high. She told me to come back for tests on Monday. I've been monitoring my blood pressure this weekend. Iv'e had 65/42 before and 135/115. A big fluctuation. My dizziness is growing worse and my heavy period returned again this evening. Any similar cases? Any suggestions? I'm getting married in a week and a half and I can hardly walk. Any input would be helpful. Thanks.

Julie

Loading...

hi julie,

I understand what you're going through & honestly i don't recommend that shot to you..
It does play with your body a lot, I'm talking from experience. When I was 17 my mom had made me get the depo I thought it was the greatest thing only 4 times a yr?! great. however it may differ from woman to woman but it made me gain a lot of weight & I too had the problem where I was on my period for what seemed to be forever... I hated it & till this day I am struggling to lose all that water weight. It also did make me feel fatigue & dizzy. I would DEFinately get off that don't put your health at risk, especially since the Happiest Day of your life is coming.

Also Congrats!!! Hope this helps..
Wish you the best!!
Reply

Loading...